MAUDE Adverse Event Report: FUJIFILM CORPORATION FUJIFILM ENDOSCOPE MODEL EG-760R; GASTROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

FUJIFILM CORPORATION FUJIFILM ENDOSCOPE MODEL EG-760R; GASTROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number EG-760R
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Fujifilm confirmed a small fragment of plastic that had fallen into the patient's body and was recovered.This small fragment was considered to be a piece of a transparent wrapping bag and not a component of the endoscope.It is possible that a piece of some kind of wrapping bag was introduced into the scope channel before or during the procedure, but the cause could not identified.
 
Event or Problem Description
On april 5th, 2024, fujifilm corporation was informed of an event involving eg-760r.It was reported that a small fragment of plastic fell out into the patient from the inner channel of the scope when snare was utilized.Plastic was retrieved and isolated.The procedure was completed successfully.No harm or injury to the patient was reported.

Brand Name
FUJIFILM ENDOSCOPE MODEL EG-760R
Common Device Name
GASTROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
FUJIFILM CORPORATION
798 miyanodai kaisei-machi
ashigarakami-gun, kanagawa 258-8 538
JA  258-8538
Manufacturer (Section G)
FUJIFILM HEALTHCARE MANUFACTURING SANO OFFICE
700 konaka-cho
sano city, tochigi 327-0 001
JA   327-0001
Manufacturer Contact
798 miyanodai kaisei-machi
ashigarakami-gun, kanagawa 258-8-538
MDR Report Key19219655
Report Number3001722928-2024-00015
Device Sequence Number12796731
Product Code FDS
UDI-Device Identifier14547410358664
UDI-Public(01)14547410358664(11)220401
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K172916
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEG-760R
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2024
Initial Report FDA Received Date05/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/04/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown